# SDR COMA9710199

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120258
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 12004149002
- Condition: Corroded
- Location: Cabin Floor
- Part time: 13,083 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 2C TASK 5310-132-01I, THE CABIN FLOOR SUPPORT RT CROSSBEAM AT FRAME 16 WAS FOUND CORRODED.  REPLACED PER SRM CHAP 51 STANDARD PRACTICES.
